# SDR CALA2013081390427

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 91,083 hours, 14,430 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O HAND MICROPHONE STRAIN RELIEF PULLED OUT OF PLUG.    REPLACED HAND MIC.
